# SDR CALA2024071102012

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,774 hours, 19,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T106236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7036 CAB - STA977 BELOW FLOOR RH S/W O/B FRAME CHORD LWR EDGE (NEAR PRESSURE DECK AREA) FOUND CORROSION . CABIN RH STA977 FRAME OUTER CHORD AT WL186 INTERIM REPAIRED AS PER ECRA5311-03241 REV - PART 1 - INTERIM REPAIR WORK DETAIL ATTACHED FORM 44.0008 ITEM 1 TO 48 ACCOMPLISHED.
